| Model Number |
BF-Q180-AC |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported the bronchovideoscope was not showing a picture when plugged in.There were no reports of patient harm.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.The following fields were updated: d9, h3, h6.The device was returned to olympus for inspection and the reported failure was confirmed.Based on historical data, possible causes include damage or deterioration of parts due to wear and tear, without any design or manufacturing issue.The most probable cause of this complaint is d02 - traced to component failure, which is expected or random component failure without any design or manufacturing issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from customer.